A characterization of Grassmann manifolds
Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1047-1052
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_5_a4,
author = {I. M. Gel'fand and A. B. Goncharov},
title = {A characterization of {Grassmann} manifolds},
journal = {Doklady Akademii Nauk},
pages = {1047--1052},
year = {1986},
volume = {289},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a4/}
}
I. M. Gel'fand; A. B. Goncharov. A characterization of Grassmann manifolds. Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1047-1052. http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a4/